# SDR AT0300004

- Difficulty date: February 22, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Iced
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LOST CABIN PRESSURIZATION AT 20,000 FT IN ICING CONDITIONS.  SELECTED MANUAL AND THE VALVE WOULD NOT CLOSE ALL THE WAY.  MASKS DROPPED SUSPECT ICING AFTER 30 MINUTE HOLD.  OPERATED OUTFLOW VALVE AND PRESSURIZED TO 3 PSI, OPS NORMAL REF MM 21-32.  MASK DROPPED CHECK AND REPACK MASK, NO DEFECTS NOTED.
